At the Hospital Now. Possible Blood Poisoning. Piperacillin/Tazobactam. Maybe a Tinnitus Spike?

Discussion in 'Support' started by Pecka, Jun 19, 2017.

    1. Pecka

      Pecka Member

      Tinnitus Since:
      2012
      Cause of Tinnitus:
      Tattoo Machines
      I might have blood poisoning so I got my first piperacillin/tazobactam shot an hour ago.

      I don't really know if my tinnitus is slightly louder or if it's just imagination...

      Any thoughts?
       
    2. MidnightOilAudio
      Ape-like

      MidnightOilAudio Member

      Tinnitus Since:
      03/2015
      In my experience, if you have to WONDER if it is louder or not, it isn't.
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.